Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



Zur Theorie der linearen Differentialgleichungen.

L.W. Thomé

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1872, Issue 74, Pages 193–217, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1872.74.193, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Жаксылык Нурадинович Тасмамбетов and Zhaksylyk Tasmambetov
Вестник Самарского государственного технического университета. Серия Физико-математические науки, 2013, Volume 4(33), Page 25
A. Latifi, M. Musette, and R. Conte
Physics Letters A, 1994, Volume 194, Number 1-2, Page 83
Klaus B�hmer
Archiv der Mathematik, 1975, Volume 26, Number 1, Page 64

Comments (0)

Please log in or register to comment.